Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Kirkwood gaps and diffusion along mean motion resonances in the restricted planar three-body problem

Autor
Guardia, M.; Kaloshin, V.; Fejoz, J.; Roldan, P.
Tipus d'activitat
Article en revista
Revista
Journal of the European Mathematical Society
Data de publicació
2016
Volum
18
Número
10
Pàgina inicial
2315
Pàgina final
2403
DOI
https://doi.org/10.4171/JEMS/642 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/113150 Obrir en finestra nova
https://arxiv.org/abs/1109.2892 Obrir en finestra nova
URL
https://www.ems-ph.org/journals/subscription.php?jrn=jems Obrir en finestra nova
Resum
We study the dynamics of the restricted planar three-body problem near mean motion resonances, i.e. a resonance involving the Keplerian periods of the two lighter bodies revolving around the most massive one. This problem is often used to model Sun--Jupiter--asteroid systems. For the primaries (Sun and Jupiter), we pick a realistic mass ratio µ=10-3 and a small eccentricity e0>0. The main result is a construction of a variety of non local diffusing orbits which show a drastic change of the oscu...
Citació
Guardia, M., Kaloshin, V., Fejoz, J., Roldan, P. Kirkwood gaps and diffusion along mean motion resonances in the restricted planar three-body problem. "Journal of the European Mathematical Society", 2016, vol. 18, núm. 10, p. 2315-2403.
Grup de recerca
SD - Sistemes Dinàmics de la UPC

Participants

Arxius